BibTeX record journals/dm/DvorakHM03

download as .bib file

@article{DBLP:journals/dm/DvorakHM03,
  author    = {Tom{\'{a}}s Dvor{\'{a}}k and
               Ivan Havel and
               Michel Mollard},
  title     = {On paths and cycles dominating hypercubes},
  journal   = {Discret. Math.},
  volume    = {262},
  number    = {1-3},
  pages     = {121--129},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00524-1},
  doi       = {10.1016/S0012-365X(02)00524-1},
  timestamp = {Fri, 12 Feb 2021 13:49:16 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/DvorakHM03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics